Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2020, Volume 17, Pages 1217–1226 (Mi semr1284)  

Real, complex and functional analysis

Truncated Wiener-Hopf equation and matrix function factorization

A. F. Voronin

Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia

Abstract: We will study relationship between a convolution equation of second kind on a finite interval and the Riemann —Hilbert boundary value problems. In addition, as a consequence of the results obtained in the work, Theorem 2 of the following article will be supplemented [3].

Keywords: Riemann boundary value problems, factorization of matrix functions, partial indices, stability, unique, convolution equation, truncated Wiener —Hopf equation.

DOI: https://doi.org/10.33048/semi.2020.17.090

Full text: PDF file (300 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.544
MSC: 47A68
Received September 17, 2019, published September 1, 2020
Language:

Citation: A. F. Voronin, “Truncated Wiener-Hopf equation and matrix function factorization”, Sib. Èlektron. Mat. Izv., 17 (2020), 1217–1226

Citation in format AMSBIB
\Bibitem{Vor20}
\by A.~F.~Voronin
\paper Truncated Wiener-Hopf equation and matrix function factorization
\jour Sib. \`Elektron. Mat. Izv.
\yr 2020
\vol 17
\pages 1217--1226
\mathnet{http://mi.mathnet.ru/semr1284}
\crossref{https://doi.org/10.33048/semi.2020.17.090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000565687300001}


Linking options:
  • http://mi.mathnet.ru/eng/semr1284
  • http://mi.mathnet.ru/eng/semr/v17/p1217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:11
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022